# SDR IXXA0300033O

- Difficulty date: May 6, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 72,746 hours, 22,822 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Warning Horn
- Condition: False Activation
- Location: Te Flaps
- Part time: 72,746 hours, 22,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OF, FROM TOL TO WRI, WITH FLAPS RETRACTING, TAKE OFF WARNING HORN SOUNDS UNTIL PTC IS PLACED IN NORMAL. CREW DID AN AIR TURN AROUND TO TOL. MAINTENANCE PERFORMED A TEST OF FLAP TAKEOFF WARNING SWITCH AND ALL OPERATIONAL CHECKS ARE GOOD AT THIS TIME IN ACCORDANCE WITH DOUGLAS DC-8 MAINTENANCE MANUAL.
